MathSciNet Relay Station
MathSciNet bibliographic data
MR2831688 35R11 (26A33 35K15 35L15 35L20 45K05 65M99)
Khan, Yasir; Faraz, Naeem; Yildirim, Ahmet; Wu, Qingbiao Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science. Comput. Math. Appl. 62 (2011), no. 5, 2273–2278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement